At home, the basic technique is to space out the pills you take on a consistent manner until you take only one at night, then half at night, than every other night and then none.
You have not been on the opiate for long enough to have too much problem simply tapering, however if you do have some symptoms of withdrawals, here are some suggestions depending on severity:
See if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep. It will make your withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter.
The residual symptoms of insomnia and depression can last another few months. Thus, it is not easy, but it gets better and better over time and you can look forward to a drug free healthy energetic you in the future. When you take opiates for a long time like you have, your body's physiology has been altered. Your central nervous system has created a multitude of opioid receptors that all are screaming for endorphins (opiates) to fill them, but your body has now forgotten how to make them by itself. It will take a bit of time - a few weeks at least, for your receptors to down-regulate (for the brain begin to heal) and to start making its own endorphins. Brain heals pretty slowly, so it may take you as long as a couple of months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime. You will be feeling better before you know it. Best wishes to you.
Thank you so much I appreciate your help so much